Prof B (Bernardo) Rodrigues

   
 
   

Tel: +27 12 420 2738
E-mail: [email protected]
Position: Professor
Office: Maths building 2-17

Academic qualifications: Lic (José Varona, Havana), MSc, PhD (Univ of Natal)

Fields of interests:  Finite Group Theory,  Algebraic Coding Theory, Combinatorial Design Theory and Algebraic Graph Theory

Research interests: Modular representation theory of finite groups, automorphism groups of designs/codes, permutation decoding

NRF Rating: C2

 
     

Publications over the past five years

Journal articles

Madanha SY, Rodrigues BG Finite groups with some restriction on the vanishing set. To appear in Communications in Algebra

J D Key and  B G Rodrigues. Binary codes from m-ary n-cubes Q^{m}_{n}.  To appear in Adv. Math. Comm. doi:10.3934/amc.2020079

D. Crnkovic, N. Mostarc, B G Rodrigues and L. Storme. s-PD-sets for codes from projective planes PG(2, 2^h), 5 \leq h \leq 9. To appear in Adv. Math. Comm. doi:10.3934/amc.2020075

S. Y. Madanha and B. G. Rodrigues. Finite groups with some restriction on the vanishing set. To appear in Communications in Algebra.

D Crnkovic, Ronan Egan, B G Rodrigues and A Svob, LCD codes from weighing matrices. To appear in Appl. Algebra Eng. Commun. Comput. doi.org/10.1007/s00200-019-00409-8. Online at http://arxiv.org/abs/1812.00368.

B G Rodrigues, On the classification of binary self-dual codes admitting imprimitive rank 3 permutation groups. To appear in Appl. Algebra Eng. Commun. Comput. DOI:10.1007/s00200-019-00404-z

J Moori, B G Rodrigues, A Sayedi and S Zandi. Designs from maximal subgroups and conjugacy classes of Ree groups. To appear in Adv. Math. Comm. DOI:10.3934/amc.2020033.

W. Fish, N. B. Mumba, E. Mwambene and B. G. Rodrigues. Binary codes and  partial permutation decoding sets from  biadjacency matrices of  bipartite graphs \Gamma(2k,k,k+1,1). Quaestiones Mathematicae, 43(4) (2020) 523 – 538.

D Leemans and B G Rodrigues, On primitive geometries of rank two. The Art of Discrete and Applied Mathematics 2 (1) (2019), \#P1.08.

P. Dankelmann, S. Mukwembi, F.J. Osaye and B G Rodrigues. Upper Bounds on the Average Eccentricity of K_3-free and C_4-free Graphs. Discrete Applied Maths, 270, (2019), 106 - 114.

W Fish, J D Key,  E Mwambene and  B G Rodrigues. Hamming graphs and special LCD codes.  Journal of Applied Mathematics and Computing, 61  (1-2) (2019) 461– 479.

J Moori, B G Rodrigues, A Sayedi and S Zandi. Some symmetric designs invariant under the small Ree groups. Communications in Algebra, 47(5) (2019), 2131- 2148.

J D Key and  B G Rodrigues. Special LCD codes from Peisert and generalized Peisert graphs. Graphs and Combin. 35(3) (2019), 633- 652

D Crnkovic, V. M. Crnkovic and  B G Rodrigues. On self-orthogonal designs and codes related with the simple group He of Held. Adv. Math. Comm. 12 (3) (2018), 607-628.

J D Key and  B G Rodrigues. LCD codes from adjacency matrices of graphs. Applicable Algebra in Engineering, Communication and Computing. 29 (3) (2018), 227- 244

B G Rodrigues. A projective two-weight code related to the simple group Co_1 of Conway. Graphs and Combin. 34 (3) (2018), 509 – 521

Alice M.W. Hui and B G Rodrigues. Switched graphs of some strongly regular graphs related to the symplectic graph. Des. Codes Cryptogr.  86 (1) (2018), 179 – 194.

D Crnkovic, B G Rodrigues, Sanja Rukavina and  Vladimir D Tonchev. Classification of quasi-symmetric 2-(64,24,46) designs of Blokhuis-Haemers type. Discrete Math. 340 (2017) 2472 – 2478

B G Rodrigues, Linear codes with complementary duals related to the complement of the Higman-Sims graph. Bull. Iranian Math. Soc. 43 (7) (2017), 2183 - 2204.

P Mafuta, S Mukwembi, S. Munyira and B G Rodrigues. Lower bounds on the leaf number in graphs with forbidden subgraphs. Quaestiones Mathematicae. 40 (1), (2017), 139 - 149.

W. Fish, N. B. Mumba, E. Mwambene and B. G. Rodrigues. Binary codes and  partial permutation decoding sets from  biadjacency matrices of  bipartite   graphs \Gamma(2k+1,m,l,i). Graphs and Combinatorics. 33(2), (2017), 356 – 368.

J Moori and B G Rodrigues, Some self-orthogonal codes related to Higman's geometry. Electronic Journal of Combinatorics 23 (4), (2016), \#P4.15.

D Crnkovic, Marija Maksimovic, B G Rodrigues and S Rukavina. Self-orthogonal codes from strongly regular graphs on up to 40 vertices. Adv. Math. Comm.  10 (3), (2016), 555 - 582.

D Leemans and B G Rodrigues. Linear codes with complementary duals from some strongly regular subgraphs of the McLaughlin graph. Math. Commun. 21 (2) (2016), 239 -249.

J Moori and B G Rodrigues. A note on the affine subgroup of the symplectic group. International Journal of Group Theory, 5 (1), (2016) 37 - 51.

Conference proceedings

B G Rodrigues and T MM Shumba. Some remarks on self-dual codes invariant under almost simple permutation groups. London Mathematical Society Lecture Note Series (Book 455); Groups St Andrews 2017, 469 – 485

B G Rodrigues and V D Tonchev, On quasi-symmetric 2-(64,24,46) designs derived from codes, Coding Theory and Applications, 4th International Castle Meeting, Palmela Castle, Portugal, September 15-18, 2014 Series: CIM Series in Mathematical Sciences, Vol. 3 (2015), 327- 333.

Books

F. Nyabadza, S. Mukwembi and  B. G. Rodrigues, Graph theoretic applications to disease models, in F. Nyabadza, M. Kgosimore, E.M. Lungu (Eds.),  A Treatise of Biological Models, Nova Science Publishers, New York, 2012, pp. 97- 126.

D Crnkovic, V. M. Crnkovic and  B G Rodrigues, Designs, strongly regular graphs and codes constructed from some primitive groups,  NATO Science for Peace and Security Series - D: Information and Communication Security, vol. 29 (2011), pp. 231–-252., IOS Press.

Published by Annel Smit

Copyright © University of Pretoria 2020. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences